# SDR ASMF200704001

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 62,474 hours, 30,448 cycles
- Engine: Pwa JT8D219
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2322
- Condition: Failed
- Location: Stall Warning
- Part time: 15,972 hours, 10,114 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO WHEN SELECTING FLAPS TO 19.5 DEGREES FOR TAKE-OFF, SLATS DISAGREE LIGHT REMAINED ON. AFTER MAINTENANCE INSPECTION, RT STALL WARNING COMPUTER WAS REPLACED IAW 34-19-02 AND TESTED IAW MM 27-81-00, ALL CORRECT.
